# SDR DALA2024022802763

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1017-1020
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB (LOWER AREA) BTW STA 1017 TO STA 1020 AND X=45 AT CPAX. SUMMARY OF NRC 00589: CUSP WEB (LOWER AREA) BTW STA 1017 TO STA 1020 AND X=45 AT CPAX WAS REPAIRED PER B717-200 SRM 53-00-55-2R PRCEDURE 4 REPAIR 4. (LP #0221152)
